Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

AIDS-Related CancersAIDS-Related Cancers
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


KS and vitamins
Mar 16, 2001

I have these small dark spots that look weird. I have been taking vitamins and one of the spots faded, not completely but almost all the way. Can ks disappear like this? I also have leukoplakia which means that my immune system must be weak. Could this be a sign of aids? Recently tested and will get the results this week. Thank you for your time. My doctors are dancing around this question.

Response from Dr. Dezube

Obviously the most important thing for you is to find out your HIV status. I am NOT aware of any over the counter vitamins which can cause KS to regress or disappear. Occasionally KS lesions can flare. For example steroids or a bad infection can make KS flare. When the steroids (e.g. if a patient gets prednisone in the setting of asthma/poison ivy) are no longer taken or an infection clears up, you can see the KS lesions improve somewhat. Patients may mistakenly attribute this improvement in KS to other factors, such as vitamins or some other change in activity of daily living. BD.


Previous
KS survival rate
Next
White blood cells a little low

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement